# SDR GAJ2001F00000

- Difficulty date: June 4, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N4237D
- Make and model: Piper PA-31-350
- Aircraft serial: 317305055
- Engine: Lyc TIO541*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Thru Bolt
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 6,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER THRU STUD STARTED TO CRACK ALLOWING CYLINDER TO ROCK, ENGINE REMOVED FOR INSPECTION AND CHANGE.
